# SDR SWIA200414080

- Difficulty date: October 30, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 8,624 hours, 6,750 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 FLEX DRIVE CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  FLEX DRIVE REMOVED, SURFACE CORROSION ON HEX END REMOVED, POWER CORE LUBRICATED, NEW END SEAL INSTALLED, FLEX SHAFT REINSTALLED IAW 27-53-10-400-805.
